# SDR JR2R2011030700081

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 20,079 hours, 13,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L HAS CORROSION BETWEEN FRAMES FS 310 AND FS 295 IN FWD E/E BAY.  REMOVED AND REPLACED STRINGER 25L FS 280 - 333 IAW CRJ700 SRM 51-42-06 AND 51-42-21.
